MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during flap creation in the left eye the surgeon had difficulty lifting the flap.The flap was eventually elevated but did not go ahead with the treatment / ablation and noticed an irregular stromal bed during refractive surgery.And the right eye was uncomplicated.
 
Additional Manufacturer Narrative
Additional information provided in b.5., d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite showed no abnormalities that could have contributed to this event.The device was successfully verified prior and after the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.System meets specification as per service installation record.No on-site visit by a field service engineer was identified in relation to the reported issue.The attached logfiles do not include the reported treatment date and no treatment report is provided.No logfile review is possible.More information about the reported issue was requested but not received.Not enough information was provided to perform an investigation about the reported issue.No part is expected to be returned to manufacturer for evaluation.The root cause of the reported issue could not be determined.Not enough information was provided to properly complete an investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24386488
Report Number3003288808-2026-00103
Device Sequence Number10208384
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)441119(11)241119(10)175CNF
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number175CNF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age32 YR
Patient SexMale